Alert archive / Colorado / Special Weather Statements in 2021

Special Weather Statement, NWS Pueblo, CO

May 15, 2021Kiowa County, Colorado

NWS Pueblo, CO issued this special weather statement at May 15, 2021, 9:31 PM MDT for Kiowa County, Colorado. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 15, 2021, 9:31 PM MDT (03:31 UTC)
Expired
May 15, 2021, 10:00 PM MDT
In force
29 min
Issued by
NWS Pueblo, CO

County Kiowa County, CO

The radar

The Goodland radar (KGLD), 126 km from the middle of the area, began a volume at 03:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 3.5 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2021-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 841 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2021-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
841 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
973 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

481 
WWUS85 KPUB 160331
SPSPUB

Special Weather Statement
National Weather Service Pueblo CO
931 PM MDT Sat May 15 2021
 
COZ095-096-160400-
Western Kiowa County CO-Eastern Kiowa County CO-
931 PM MDT Sat May 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KIOWA COUNTY UNTIL 1000
PM MDT...

At 931 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Towner to near Brandon to Sweetwater
Reservoir. Movement was east at 15 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Sheridan Lake, Neeoshe Reservoir, Towner, Sweetwater Reservoir,
Chivington, Brandon, Neegronda Reservoir and Queens Reservoir.

A Tornado Watch remains in effect until 1000 PM MDT for southeastern
Colorado.

LAT...LON 3827 10279 3836 10283 3857 10258 3862 10242
      3861 10205 3827 10205
TIME...MOT...LOC 0331Z 281DEG 13KT 3839 10206 3844 10238 3835 10275 

$$

Cohen

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at May 15, 9:05 PM MDT, 26 minutes earlier.

Area forecast discussion, May 15, 9:05 PM MDT, 26 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
905 PM MDT Sat May 15 2021

.UPDATE...
Issued at 857 PM MDT Sat May 15 2021

...TORNADO WATCH HAS BEEN CANCELED FOR CROWLEY, OTERO, BENT, AND
BACA COUNTIES, THE TORNADO WATCH STILL REMAINS IN EFFECT FOR KIOWA
AND PROWERS COUNTIES. THE SEVERE THUNDERSTORM WATCH FOR EL PASO
COUNTY HAS BEEN CANCELED...

PoPs have also been adjusted to reflect where current areas of
convection are, and their anticipated progression for the next
few hours.
-Steward

UPDATE Issued at 537 PM MDT Sat May 15 2021

...SEVERE THUNDERSTORM WATCH HAS BEEN UPGRADED TO A TORNADO WATCH
FOR OTERO, CROWLEY, BENT, KIOWA, PROWERS AND BACA COUNTIES...

PoPs have also been adjusted to reflect where current areas of
convection are, and their anticipated progression for the next
few hours.
-Steward

&&

.SHORT TERM...(This evening through Sunday)
Issued at 324 PM MDT Sat May 15 2021

Main Forecast Concerns/Challenges:

1) Strong to severe storms remain possible along and east of I-25
through mid to late evening. Main threats are large hail and
damaging winds, though have growing concerns for the possibility of
a tornado especially across locations closer to the CO and KS border.

2) Strong to severe storms are once again possible along and east of
I-25 on Sunday. Flash flooding concerns across area burn scars will
also increase.

Convective activity has continued to increase across the area this
afternoon, with latest radar imagery showing development over the
higher terrain, just north of the Palmer Divide, and around the
Raton Mesa. However, this development has remained on the weaker
side. RAP analysis is still showing a fair amount of CIN in place
over southern CO, with a more recent AMDAR sounding out of COS still
showing a strongly capped environment. Despite being late in the
day, still expect some additional warming along with increasing
ascent that should aid in eroding this CIN late this afternoon into
early evening. I think this should occur over the next couple of
hours, upon which MLCAPE values approaching 2000 j/kg and effective
shear of 35-40 kt will support quickly intensifying scattered
thunderstorms into the early evening. Locations along the I-25
corridor still look to have the highest chances though late
afternoon, with damaging winds and large hail the main threats.

This development will likely persist and expand as it moves east
across the plains through early to mid evening. Some lower
confidence with convective mode with some CAMs showing more linear
segments with this eastward moving development. However, given the
shear, would anticipate some continued potential for supercells.
This will be something to keep an eye on as moisture, instability,
and helicity will increase further to the east this evening. In this
location/environment closer to the CO/KS border, the highest risk
for significant hail (2") will reside. Also, in this
location/environment, the highest risk for tornadic development will
reside. These latest trends are pointing towards an increased threat
of tornadic development over the far eastern plains, closer to the
CO/KS border, in the 6 to 9 pm time frame. While concerns are
growing, the uncertainty with convective mode does keep some level
of lower confidence. Nonetheless, will continue to keep a close eye
on observational and radar trends into the evening. Thunderstorms
should depart east into KS in the 10 PM to 12 AM time frame.

On Sunday, upper trough/low is expected to approach the region with
large scale setup continuing to favor thunderstorm development over
much of the area. While instability and shear may not be quite as
strong on Sunday, this instability and moisture will have the
potential to push farther west up to the eastern mountains. So, not
only will there be a continued threat of strong to severe storms
across southern CO on Sunday, do think there will be an increased
flood/flash flood threat as moist upslope flow will now be present.
This will include the burn scars as well as other locations along
and adjacent to the eastern mountains.

.LONG TERM...(Sunday night through Saturday)
Issued at 324 PM MDT Sat May 15 2021

Main Forecast Concerns/Challenges

1) Flash flood threat Monday for area burn scars

2) Active weather continues for Tuesday, and possibly into Wednesday

Sunday night through Monday...The upper low pushes into northern AZ
Sun night, then moves across the Four Corners on Mon. Surface flow
is expected to remain out of the northeast through Sun evening,
allowing lingering shower activity to persist. However, as the upper
low nears on Mon, the surface flow is forecast to turn due east,
drawing plenty of llvl moisture back towards the I-25 Corridor and
eastern mts.  With about 1000 j/kg of CAPE to work with along the
eastern mts by midday, storms are expected to fire once again
along the higher terrain. The placement of the upper low will be
a crucial piece to the puzzle, however, as the steering flow will
tend to keep any storms that do initiate close to the mts.
Therefore, flash flooding of area burn scars is a definite
possibility and is of the utmost concern for Monday aftn and
evening.

Plan on lows Sun night in the 30s to around 40F for the high
valleys, and in the 40s to around 50F for the plains. High temps on
Mon are forecast to warm into the 60s for most locations, and
nearing 70F along the eastern border.

Tuesday and Wednesday...The upper low begins to weaken early Tue as
it starts to lift to the east-northeast, then tracks directly over
CO through Wed. This track presents a very broad area of lift
combined with abundant available moisture, so feel that there is a
very good chance of widespread convection both days, with greater
chances over the higher terrain and tied more to the aftn and early
evening hrs due to heating. Model CAPE is not all that robust either
day, and given the overall flow, feel that severe potential is low.
High temps both days will climb into the 60s to lower 70s.

Thursday through Saturday...Another upper low pressure system drops
down out of the Pacific NW for the end of the week, with strong
southwest flow developing across the Four Corners region. Multiple
disturbances within the flow will most likely help motivate isolated
to low-end scattered convection each aftn across the higher terrain
and high valleys. As for temps, the southwest flow aloft will warm
things up nicely across the cwa, with highs around 70F each day for
the high valleys, and in the 70s to around 80F for the eastern
plains. Moore

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 324 PM MDT Sat May 15 2021

KCOS and KPUB: VFR conditions are expected over the next 24 hours.
Thunderstorms will continue to increase in coverage and progress
eastward before diminishing late this evening. Dry conditions are
expected through the night into early tomorrow afternoon, before
thunderstorms greatly increase in coverage by mid afternoon. These
thunderstorms will have the possibility to produce strong gusty
winds and hail. These thunderstorms would drop either site below
MVFR conditions if KCOS or KPUB found themselves under one. Even if
KCOS and KPUB are not directly impacted by these thunderstorms,
outflow boundaries will likely be present, and these would shift
winds directions and increase wind speeds quickly. There is also
possibility that low clouds/fog will develop overnight, but
confidence is low in that scenario still at this time; if this
scenario came to fruition, MVFR or lower categories would be
expected.

KALS: VFR conditions are expected over the next 24 hours. An
isolated thunderstorm is possible late this afternoon and into the
the evening over KALS, but otherwise expect dry conditions through
tonight into tomorrow afternoon, before thunderstorms increase in
coverage by mid afternoon tomorrow. These thunderstorms could
produce strong gusty winds and would also drop visibilities below
MVFR conditions if KALS found itself under one.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...STEWARD
SHORT TERM...RODRIGUEZ
LONG TERM...MOORE
AVIATION...SIMCOE
Hazardous weather outlook, May 15, 12:02 PM MDT, 9 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1202 PM MDT Sat May 15 2021

COZ058>089-093>099-161815-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1202 PM MDT Sat May 15 2021

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered strong to severe thunderstorms are expected to develop
along the eastern mountains, Palmer Divide, and Raton Mesa this
afternoon before spreading east and southeast through tonight.

Large hail of 2 inches or more and wind gusts of at least 60 mph
will be the main concerns for today, with locally heavy rainfall
posing concerns if storms are able to pass over any burn scar areas.
Also, a brief tornado over the plains cannot be ruled out later this
afternoon.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Severe storms are possible over the plains on Sunday and Monday
with primary risks being large hail and strong winds. Strong storms
are also possible on Tuesday and Wednesday over the plains with
the main risks being small hail and gusty winds. The current
thoughts are that the storms will remain below severe strength om
Tuesday and Wednesday.

Flash flooding is possible over the Spring, Junkins, Decker, and
Hayden Pass burn scars on Sunday, Monday, Tuesday, and Wednesday,
but will be dependent on where thunderstorms develop.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible this afternoon and evening across the eastern plains.

RODRIGUEZ

In the hours before

Special weather statement, May 15, 8:11 PM MDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
811 PM MDT Sat May 15 2021

COZ095>097-160300-
Las Animas Vicinity/Bent County CO-Western Kiowa County CO-
Eastern Kiowa County CO-
811 PM MDT Sat May 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KIOWA AND NORTH CENTRAL
BENT COUNTIES UNTIL 900 PM MDT...

At 811 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northeast of Blue Lake to Brandon.
These storms were nearly stationary.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Eads, Neeoshe Reservoir, Sweetwater Reservoir, Chivington, Brandon,
Neegronda Reservoir and Queens Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1000 PM MDT for southeastern
Colorado.

LAT...LON 3848 10312 3859 10240 3835 10234 3823 10314
TIME...MOT...LOC 0211Z 224DEG 3KT 3832 10311 3847 10244

Cohen
Special weather statement, May 15, 8:13 PM MDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Pueblo CO
813 PM MDT Sat May 15 2021

COZ096-160245-
Eastern Kiowa County CO-
813 PM MDT Sat May 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KIOWA COUNTY UNTIL
845 PM MDT...

At 812 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Towner, or 19 miles north of Coolidge, moving
northeast at 5 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southeastern Kiowa
County.

A Tornado Watch remains in effect until 1000 PM MDT for southeastern
Colorado.

LAT...LON 3827 10219 3846 10216 3847 10204 3836 10204
      3827 10205
TIME...MOT...LOC 0212Z 221DEG 6KT 3831 10210

Cohen
Special weather statement, May 15, 8:28 PM MDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Pueblo CO
828 PM MDT Sat May 15 2021

COZ098-160245-
Lamar Vicinity/Prowers County CO-
828 PM MDT Sat May 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PROWERS AND
SOUTHEASTERN KIOWA COUNTIES UNTIL 845 PM MDT...

At 828 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northeast of Holly to near Coolidge.
Movement was north at 20 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Holly.

A Tornado Watch remains in effect until 1000 PM MDT for southeastern
Colorado.

LAT...LON 3806 10213 3827 10217 3827 10205 3825 10204
      3806 10204
TIME...MOT...LOC 0228Z 189DEG 17KT 3815 10207 3804 10205

Cohen
Special weather statement, May 15, 8:59 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Pueblo CO
859 PM MDT Sat May 15 2021

COZ095-096-160330-
Western Kiowa County CO-Eastern Kiowa County CO-
859 PM MDT Sat May 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KIOWA COUNTY UNTIL 930 PM
MDT...

At 859 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sweetwater Reservoir to near Sheridan
Lake. Movement was east at 25 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Eads, Sheridan Lake, Chivington, Brandon, Neeoshe Reservoir and
Sweetwater Reservoir.

A Tornado Watch remains in effect until 1000 PM MDT for southeastern
Colorado.

LAT...LON 3841 10223 3861 10232 3850 10304 3828 10294
TIME...MOT...LOC 0259Z 260DEG 20KT 3838 10287 3853 10233

Cohen
Special weather statement, May 15, 9:15 PM MDT, 16 minutes before
Special Weather Statement
National Weather Service Pueblo CO
915 PM MDT Sat May 15 2021

COZ096-160330-
Eastern Kiowa County CO-
915 PM MDT Sat May 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KIOWA COUNTY UNTIL 930 PM
MDT...

At 915 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sheridan Lake to 6 miles south of Towner.
Movement was northeast at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Sheridan Lake and Towner.

A Tornado Watch remains in effect until 1000 PM MDT for southeastern
Colorado.

LAT...LON 3828 10232 3861 10234 3862 10205 3860 10204
      3828 10205
TIME...MOT...LOC 0315Z 226DEG 18KT 3846 10236 3838 10207

Cohen
Special weather statement, May 15, 9:31 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
931 PM MDT Sat May 15 2021

COZ095-096-160400-
Western Kiowa County CO-Eastern Kiowa County CO-
931 PM MDT Sat May 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KIOWA COUNTY UNTIL 1000
PM MDT...

At 931 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Towner to near Brandon to Sweetwater
Reservoir. Movement was east at 15 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Sheridan Lake, Neeoshe Reservoir, Towner, Sweetwater Reservoir,
Chivington, Brandon, Neegronda Reservoir and Queens Reservoir.

A Tornado Watch remains in effect until 1000 PM MDT for southeastern
Colorado.

LAT...LON 3827 10279 3836 10283 3857 10258 3862 10242
      3861 10205 3827 10205
TIME...MOT...LOC 0331Z 281DEG 13KT 3839 10206 3844 10238 3835 10275

Cohen

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 6:04 PM MDTSpecial Weather StatementPUBBaca41 min
May 15, 6:16 PM MDTSpecial Weather StatementPUBProwers29 min
May 15, 6:22 PM MDTSevere Thunderstorm WarningPUBBaca23 min
May 15, 6:26 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero64 min
May 15, 6:49 PM MDTSpecial Weather StatementPUBBaca41 min
May 15, 6:52 PM MDTSpecial Weather StatementPUBBent53 min
May 15, 6:56 PM MDTSevere Thunderstorm WarningPUBProwers64 min
May 15, 6:58 PM MDTSevere Thunderstorm WarningPUBBaca32 min
May 15, 7:01 PM MDTTornado WarningPUBBent17 min
May 15, 7:29 PM MDTSpecial Weather StatementPUBBent46 min
May 15, 7:33 PM MDTSpecial Weather StatementPUBBaca57 min
May 15, 7:57 PM MDTSpecial Weather StatementPUBKiowa18 min
May 15, 8:00 PM MDTSpecial Weather StatementPUBProwers30 min
May 15, 8:11 PM MDTSpecial Weather StatementPUBKiowa49 min
May 15, 8:30 PM MDTSevere Thunderstorm WarningPUBKiowa45 min
May 15, 8:59 PM MDTSpecial Weather StatementPUBKiowa31 min
May 15, 10:00 PM MDTSpecial Weather StatementPUBKiowa45 min
May 16, 1:14 PM MDTSpecial Weather StatementPUBTeller16 min
May 16, 1:33 PM MDTSpecial Weather StatementPUBTeller27 min
May 16, 1:49 PM MDTSpecial Weather StatementPUBBaca26 min
May 16, 1:51 PM MDTSpecial Weather StatementPUBLas Animas39 min
May 16, 2:14 PM MDTSpecial Weather StatementPUBBaca31 min
May 16, 2:17 PM MDTSpecial Weather StatementPUBTeller13 min
May 16, 2:19 PM MDTSpecial Weather StatementPUBLas Animas11 min
May 16, 2:29 PM MDTSpecial Weather StatementPUBLas Animas31 min
May 16, 2:36 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas34 min
May 16, 2:44 PM MDTFlash Flood Warning Considerable damage threatPUBHuerfano3 hr
May 16, 2:48 PM MDTSpecial Weather StatementPUBHuerfano27 min
May 16, 2:58 PM MDTSpecial Weather StatementPUBCrowley32 min
May 16, 3:01 PM MDTSpecial Weather StatementPUBHuerfano14 min
May 16, 3:02 PM MDTSpecial Weather StatementPUBLas Animas28 min
May 16, 3:14 PM MDTSpecial Weather StatementPUBHuerfano31 min
May 16, 3:15 PM MDTSpecial Weather StatementPUBCuster30 min
May 16, 3:17 PM MDTSpecial Weather StatementPUBTeller28 min
May 16, 3:18 PM MDTSpecial Weather StatementPUBPueblo27 min
May 16, 3:24 PM MDTSevere Thunderstorm WarningPUBHuerfano51 min
May 16, 3:27 PM MDTSpecial Weather StatementPUBPueblo33 min
May 16, 3:35 PM MDTSpecial Weather StatementPUBHuerfano40 min
May 16, 3:41 PM MDTSevere Thunderstorm WarningPUBHuerfano51 min
May 16, 3:49 PM MDTSpecial Weather StatementPUBPueblo26 min
May 16, 3:51 PM MDTSpecial Weather StatementPUBPueblo24 min
May 16, 3:52 PM MDTSpecial Weather StatementPUBLas Animas53 min
May 16, 3:54 PM MDTSpecial Weather StatementPUBProwers36 min
May 16, 4:03 PM MDTSpecial Weather StatementPUBLas Animas42 min
May 16, 4:08 PM MDTSpecial Weather StatementPUBCrowley37 min
May 16, 4:13 PM MDTTornado WarningPUBCrowley32 min
May 16, 4:20 PM MDTSevere Thunderstorm WarningPUBPueblo55 min
May 16, 4:21 PM MDTSevere Thunderstorm WarningPUBProwers28 min
May 16, 4:22 PM MDTSpecial Weather StatementPUBKiowa38 min
May 16, 4:23 PM MDTSevere Thunderstorm WarningPUBLas Animas68 min
May 16, 4:26 PM MDTSevere Thunderstorm WarningPUBPueblo64 min
May 16, 4:37 PM MDTSevere Thunderstorm WarningPUBKiowa68 min
May 16, 4:42 PM MDTSevere Thunderstorm WarningPUBPueblo78 min
May 16, 4:43 PM MDTSevere Thunderstorm WarningPUBCrowley62 min
May 16, 4:48 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo42 min
May 16, 4:49 PM MDTFlash Flood WarningPUBPueblo88 min
May 16, 4:59 PM MDTTornado WarningPUBCrowley46 min
May 16, 5:07 PM MDTSevere Thunderstorm WarningPUBPueblo18 min
May 16, 5:26 PM MDTSpecial Weather StatementPUBCuster49 min
May 16, 5:29 PM MDTSevere Thunderstorm WarningPUBPueblo31 min
May 16, 5:33 PM MDTTornado WarningPUBKiowa42 min
May 16, 5:42 PM MDTSevere Thunderstorm WarningPUBCrowley, Kiowa, Otero63 min
May 16, 5:44 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers61 min
May 16, 5:48 PM MDTSpecial Weather StatementPUBCrowley42 min
May 16, 5:52 PM MDTSevere Thunderstorm WarningPUBPueblo38 min
May 16, 5:56 PM MDTSpecial Weather StatementPUBBent49 min

Nearby

Special Weather Statements in Colorado, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.